Access count of this item: 188

Files in This Item:
File Description SizeFormat 
1308_17.pdf676.5 kBAdobe PDFView/Open
Title: U-統計量の線形結合に対する大偏差確率(漸近的統計理論)
Authors: 大和, 元  KAKEN_name
Author's alias: Yamatao, Hajime
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 174
End page: 184
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.